Studies in Applied Mathematics

Cover image for Vol. 133 Issue 3

Edited By: Jianke Yang

Impact Factor: 1.152

ISI Journal Citation Reports © Ranking: 2013: 64/250 (Mathematics Applied)

Online ISSN: 1467-9590

News


Online production tracking now available through Author Services!
Visit the Author Services website for a wealth of information for all authors plus online production tracking for your article.  Authors of articles in the Studies in Applied Mathematics can register to:
• track the production status of their article online
• choose to receive e-mail alerts on article status
• get free access to their article when it is published online

In addition, all authors visiting the site can access information and tips on:
• Article preparation
• Article submission
• Electronic artwork details
• And more features added over time!

NIH Public Access Mandate
For those interested in the Wiley-Blackwell policy on the NIH Public Access Mandate,  please visit our policy statement. 

 

SEARCH

SEARCH BY CITATION